MAUDE Adverse Event Report: TELEFLEX MEDICAL FORCE FIBER NON-ABSORBABLE SUTURE, WHITE/BLUE; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL FORCE FIBER NON-ABSORBABLE SUTURE, WHITE/BLUE; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000883
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A visual inspection of the product involved in the complaint could not be conducted since the product was not returned.Per failure mode a dimensional and functional inspection of the product involved does not apply.Due to the age of the lot number (2016), the dhr is not available at the teleflex (b)(4) site.Form f2090 "lot no., expiration and date of mfg matrix for the suture department" was verified which indicates the expiration date for the biomet force fiber 900335 product code.According to the information captured in sap manufacturing date: 03/03/2016, expiration date: 03/14/2021 are correct based on the procedure f2090.No discrepancy was found.A corrective action cannot be implemented at the time since no photographs or sample involved in the customer complaint was not sent for analysis.Neither impact to patient nor claim or incidence has been informed by the customer.Shipment dates and customer sale dates were verified, and no delays or discrepancies were found.This complaint was reported by the sap system team.Neither impact to patient nor claim or incidence has been informed by the customer.The customer complaint cannot be confirmed based only on the information provided to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description
The sap system has informed us that 1 expired product has been consumed in a surgery when the product was being invoiced.The product expired on 14.03.2021 and was used in surgery on (b)(6) 2021.Neither impact to patient nor claim or incidence has been informed.

Brand Name
FORCE FIBER NON-ABSORBABLE SUTURE, WHITE/BLUE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12547339
Report Number3004365956-2021-00283
Device Sequence Number1101282
Product Code GAT
UDI-Device Identifier54026704601672
UDI-Public54026704601672
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model NumberIPN000883
Device Catalogue Number900335
Device Lot Number74C1600919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1